`a`
Discrete and Continuous Dynamical Systems - Series A (DCDS-A)
 

Existence and regularity of solutions in nonlinear wave equations

Pages: 3327 - 3342, Volume 35, Issue 8, August 2015      doi:10.3934/dcds.2015.35.3327

 
       Abstract        References        Full Text (616.2K)       Related Articles       

Geng Chen - School of Mathematics, Georgia Institute of Technology, Atlanta, Ga. 30332, United States (email)
Yannan Shen - Department of Mathematical Sciences, University of Texas at Dallas, Richardson, TX, 75080, United States (email)

Abstract: In this paper, we study the global existence and regularity of Hölder continuous solutions for a series of nonlinear partial differential equations describing nonlinear waves.

Keywords:  Nonlinear wave equations, large data, existence, singularity, Hölder continuity.
Mathematics Subject Classification:  Primary: 35L05; Secondary: 35L60.

Received: September 2014;      Revised: October 2014;      Available Online: February 2015.

 References